# SDR DLM88030922

- Difficulty date: October 12, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 32,227 hours, 24,881 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 59401635051
- Condition: Unsecure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPS REPORTED TAIL CONE HANGING FROM A/C.  CONTRACT MTC FOUND TAIL CONE PARTIALLY DEPLOYED.  ONE PIN STILL ENGAGED.  SLIDE DID NOT DEPLOY AND WAS DISCONNECTED.  TAIL CONE REMOVED AND REINSTALLED.
